# SDR UPS802712

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd X-Slide Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND A CRACK ON FWD CROSS SLIDE DOOR SKIN (OUTER), FS 310, LONGERON 25R.  INSTALLED REPAIR PER SRM 52-2-3.
